# SDR AWXA200501378

- Difficulty date: November 6, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 20,598 hours, 7,778 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371110010
- Condition: Corroded
- Location: Fr 45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, DISCOVERED CORROSION ON SEAT TRACK AT FR 45+5" AND BL -Y765.  MAINTENANCE REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW AIRBUS 319 SRM 53-31-15 FIG 101.  SEAT TRACK WAS REMOVED FROM FS 41 TO FS 47 AND -Y765 IAW AIRBUS 319 SRM 53-31-15.  NEW SEAT TRACK INSTALLED FROM FS 41 TO 47 AND -Y765 IAW AIRBUS 319 SRM 53-31-15.
